# SDR DALA108159867

- Difficulty date: April 20, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,625 hours, 65,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 290-358
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND SKIN REPAIR BS290-BS358 BETWEEN L18R-L19R DOES NOT MEET SRM REQUIREMENTS. REPAIRED IAW SRM 53-04-12C.
